# SDR FDEA201009113344

- Difficulty date: September 11, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Misrepaired
- Location: Rt Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT APU DOOR EXISTING FLUSH REPAIR AT BS 1957, STR 29R DOES NOT COMPLY WITH KNOWN APPROVED DATA.  REMOVED EXISTING REPAIR IAW SRM 51-40-02.  REPAIRED APU DOOR SKIN, RT, IAW SRM 52-40-01, FIG 201, P205, REPAIR NR 5. CAT "A" MAJOR REPAIR, NO REPETITIVE INSP REQUIRED.
